It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Try taking a B multi vitamin. BCP antibiotics, processed foods and sugars destroy B vitamins. Lack of B vitamins in general causes depression, dementia, anemia, muscle weakness, etc. Lacing B vitamins can cause a slue fo problems. To many to list.

I was on Loestrin FE 24, At first I was sorta moody then I learned about B vitamins from this board. I started taking them into my second month of Loestrin. By the end of the 3rd months I felt much better and no more moodiness. It takes time for the B vitamins to build up in our body so give it at least 2-3 months to work.
[QUOTE=FromSqueaky;3086861]Try taking a B multi vitamin. BCP antibiotics, processed foods and sugars destroy B vitamins. Lack of B vitamins in general causes depression, dementia, anemia, muscle weakness, etc. Lacing B vitamins can cause a slue fo problems. To many to list.

I was on Loestrin FE 24, At first I was sorta moody then I learned about B vitamins from this board. I started taking them into my second month of Loestrin. By the end of the 3rd months I felt much better and no more moodiness. It takes time for the B vitamins to build up in our body so give it at least 2-3 months to work.[/QUOTE]
I took Micronor (progestin-only pill) for about 4 months and became severely depressed. It really screwed me up and I'm still recovering now a year later. If that pill is getting you down I suggest you get off it ASAP!!! Trust me, it will only get worse the longer you wait:(
Unfortunately I dont have any suggestions of another pill to try as I've avoided the pill altogether since my bad experience with Micronor, but definitely get off the Loestrin!
Best of luck!





All times are GMT -7. The time now is 12:30 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!